Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2013

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | H | L | M | N | O | P | R | S | Z
Number of items: 63.

A

Allen, Peter, Brightwell, Graham and Skokan, Jozef (2013) Ramsey-goodness - and otherwise. Combinatorica, 33 (2). pp. 125-160. ISSN 0209-9683

Allen, Peter, Böttcher, Julia, Griffiths, Simon and Kohayakawa, Yoshiharu (2013) The chromatic threshold of graphs. Advances in Mathematics, 235. pp. 261-295. ISSN 0001-8708

Allen, Peter, Böttcher, Julia, Hàn, Hiệp, Kohayakawa, Yoshiharu and Person, Yury (2013) An approximate blow-up lemma for sparse pseudorandom graphs. Electronic Notes in Discrete Mathematics, 44. pp. 393-398. ISSN 1571-0653

Allen, Peter, Skokan, Jozef and Würfl, Andreas (2013) Maximum planar subgraphs in dense graphs. Electronic Journal of Combinatorics, 20 (3). ISSN 1077-8926

Alpern, Steve and Lidbetter, Thomas (2013) Mining coal or finding terrorists: the expanding search paradigm. Operations Research, 61 (2). pp. 265-279. ISSN 0030-364X

Ambuehl, Christoph, Gaertner, Bernd and von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2013) Optimal lower bounds for projective list update algorithms. ACM Transactions on Algorithms, 9 (4). No.31. ISSN 1549-6325

Amini, Omid, Devroye, Luc, Griffiths, Simon and Olver, Neil (2013) On explosions in heavy-tailed branching random walks. Annals of Probability, 41 (3B). 1864 - 1899. ISSN 1864-1899

Amini, Omid, Esperet, Louis and van den Heuvel, Jan (2013) A unified approach to distance-two colouring of graphs on surfaces. Combinatorica, 33 (3). pp. 253-296. ISSN 0209-9683

Anthony, Martin, Boros, Endre, Crama, Yves and Gruber, Aritanan (2013) Quadratization of symmetric pseudo-Boolean functions. RUTCOR Research Reports (RRR 12-2013). Rutgers University, Rutgers Center for Operations Research, New Jersey, USA.

Anthony, Martin and Ratsaby, Joel (2013) Large margin case-based reasoning. RUTCOR Research Reports (RRR 2-2013). Rutgers, The State University of New Jersey, Piscataway, New Jersey, USA.

Anthony, Martin and Ratsaby, Joel (2013) Maximal-margin case-based inference. In: Jin, Yaochu and Thomas, Spencer Angus, (eds.) 2013 13th Uk Workshop on Computational Intelligence (Ukci): Management School Foyer, University of Surrey, Guildford, Surrey, Uk. IEEE Conference Publications. Institute of Electrical and Electronics Engineers, New York, USA, pp. 112-119. ISBN 9781479915682 (Submitted)

Anthony, Martin and Ratsaby, Joel (2013) Quantifying accuracy of learning via sample width. In: 2013 IEEE Symposium on Foundations of Computational Intelligence (FOCI). Institute of Electrical and Electronics Engineers, Singapore, Singapore, pp. 84-90. ISBN 9781467359016

B

Barmpalias, G., Hölzl, R., Lewis-Pye, Andrew and Merkle, W. (2013) Analogues of Chaitinʼs Omega in the computably enumerable sets. Information Processing Letters, 113 (5-6). pp. 171-178. ISSN 0020-0190

Batu, Tugkan, Fortnow, Lance, Rubinfeld, Ronitt, Smith, Warren D. and White, Patrick (2013) Testing closeness of discrete distributions. Journal of the ACM, 60 (1). p. 2432626. ISSN 0004-5411

Bauer, D., Broersma, H. J., van den Heuvel, J., Kahl, N. and Schmeichel, E. (2013) Toughness and vertex degrees. Journal of Graph Theory, 72 (2). pp. 209-219. ISSN 0364-9024

Bavly, Gilad and Peretz, Ron (2013) How to gamble against all odds. . The London School of Economics and Political Science, London, UK.

Biggs, Norman (2013) Thomas Harriot on continuous compounding. BSHM: British Society for the History of Mathematics Bulletin, 28 (2). pp. 66-74. ISSN 1749-8430

Bingham, N. H. and Ostaszewski, A. J. (2013) The Steinhaus theorem and regular variation: de Bruijn and after. Indagationes Mathematicae, 24 (4). pp. 679-692. ISSN 0019-3577

Brightwell, Graham and Massow, Mareike (2013) Diametral pairs of linear extensions. SIAM Journal on Discrete Mathematics, 27 (2). pp. 634-649. ISSN 0895-4801

Bérczi, Kristóf, Csikvári, Péter, Kovács, Erika Renáta and Végh, László A. (2013) Splitting property via shadow systems. In: 8th Japanese Hungarian Symposium on Discrete Mathematics and its Applications, 2013-06-04 - 2013-06-07.

Böttcher, Julia and Foniok, Jan (2013) Ramsey properties of permutations. Electronic Journal of Combinatorics, 20 (1). ISSN 1077-8926

Böttcher, Julia, Kohayakawa, Yoshiharu and Taraz, Anusch (2013) Almost spanning subgraphs of random graphs after adversarial edge removal. Combinatorics, Probability and Computing, 22 (5). pp. 639-683. ISSN 0963-5483

C

Cabrales, Antonio, Gossner, Olivier and Serrano, Roberto (2013) Entropy and the value of information for investors. American Economic Review, 103 (1). pp. 360-377. ISSN 0002-8282

Campi, Luciano, Cetin, Umut and Danilova, Albina (2013) Equilibrium model with default and dynamic insider information. Finance and Stochastics, 17 (347). pp. 565-585. ISSN 0949-2984

Campi, Luciano, Cetin, Umut and Danilova, Albina (2013) Explicit construction of a dynamic Bessel bridge of dimension 3. Electronic Journal of Probability, 18 (20). pp. 1-25. ISSN 1083-6489

Carrol, Peter, Fisher, Travis and Ruf, Johannes (2013) On the hedging of options on exploding exchange rates. Finance and Stochastics, 18 (1). pp. 115-144. ISSN 0949-2984

Cheriyan, Joseph and Végh, László A. (2013) Approximating minimum-cost k-node connected subgraphs via independence-free graphs. In: FOCS 2013 - 54th Annual Symposium on Foundations of Computer Science, 2013-10-27 - 2013-10-29. (Submitted)

Czichowsky, Christoph (2013) Time-consistent mean-variance portfolio selection in discrete and continuous time. Finance and Stochastics, 17 (2). pp. 227-271. ISSN 0949-2984

Czichowsky, Christoph, Muhle-Karbe, Johannes and Schachermayer, Walter (2013) Transaction costs and shadow prices in discrete time. . The London School of Economics and Political Science, Department of Mathematics, London, UK.

Czichowsky, Christoph and Schweizer, Martin (2013) Cone-constrained continuous-time Markowitz problems. Annals of Applied Probability, 23 (2). pp. 764-810. ISSN 1050-5164

D

Downey, Rod, Greenberg, Noam, Lewis-Pye, Andrew and Montalbán, Antonio (2013) On the degree spectrum of a π01 class. Transactions of the American Mathematical Society, 365 (06). pp. 2977-3018. ISSN 0002-9947

Dütting, Paul, Henzinger, Monika and Starnberger, Martin (2013) Valuation compressions in VCG-based combinatorial auctions. In: Chen, Yiling and Immorlica, Nicole, (eds.) Proceedings of the 9th International Conference on Web and Internet Economics. Lecture Notes in Computer Science (8289). Springer, pp. 146-159. ISBN 978-3-642-45045-7

Dütting, Paul, Henzinger, Monika and Weber, Ingmar (2013) Bidder optimal assignments for general utilities. Theoretical Computer Science, 478. pp. 22-32. ISSN 0304-3975

Dütting, Paul, Henzinger, Monika and Weber, Ingmar (2013) Sponsored search, market equilibria, and the Hungarian Method. Information Processing Letters, 113 (3). pp. 67-73. ISSN 0020-0190

E

Esperet, Louis, van den Heuvel, Jan, Maffray, Frederic and Sipma, Felix (2013) Fire containment in planar graphs. Journal of Graph Theory, 73 (3). pp. 267-279. ISSN 0364-9024

F

Frentz, Marie (2013) Regularity in the obstacle problem for parabolic non-divergence operators of Hörmander type. Journal of Differential Equations, 255 (10). pp. 3638-3677. ISSN 0022-0396

Frentz, Marie and Sasane, Amol (2013) Reformulation of the extension of the ν-metric for H∞. Journal of Mathematical Analysis and Applications, 401 (2). pp. 659-971. ISSN 0022-247X

G

Gandy, Axel and Veraart, Luitgard A. M. (2013) The effect of estimation in high-dimensional portfolios. Mathematical Finance, 23 (3). pp. 531-559. ISSN 0960-1627

Gao, Zhan, Ohlson, James A. and Ostaszewski, Adam (2013) Dividend policy irrelevancy and the construct of earnings. Journal of Business Finance and Accounting, 40 (5-6). pp. 673-694. ISSN 1468-5957

Gapeev, Pavel V. and Shirayev, Albert N. (2013) Bayesian quickest detection problems for some diffusion processes. Advances in Applied Probability, 45 (1). pp. 164-185. ISSN 0001-8678

Gobbino, Massimo and Simon, Robert Samuel (2013) How many times can a function be iterated? Journal of Difference Equations and Applications, 19 (2). pp. 332-354. ISSN 1023-6198

Gossner, Olivier and Schlag, Karl H. (2013) Finite-sample exact tests for linear regressions with bounded dependent variables. Journal of Econometrics, 177 (1). pp. 75-84. ISSN 0304-4076

Goyal, Navin, Olver, Neil and Bruce Shepherd, F. (2013) The VPN conjecture is true. Journal of the ACM, 60 (3). ISSN 0004-5411

H

Hellman, Ziv and Peretz, Ron (2013) Graph value for cooperative games. . Department of Mathematics, London School of Economics and Political Science, London, UK.

L

Lamberton, Damien and Zervos, Mihail (2013) On the optimal stopping of a one-dimensional diffusion. Electronic Journal of Probability, 18. p. 34. ISSN 1083-6489

Lokka, Arne and Zervos, Mihail (2013) Long-term optimal investment strategies in the presence of adjustment costs. SIAM Journal on Control and Optimization, 51 (2). pp. 996-1034. ISSN 0363-0129

M

Mortini, Raymond and Sasane, Amol (2013) Noncoherence of some rings of holomorphic functions in several variables as an easy consequence of the one-variable case. Archiv Der Mathematik, 101 (6). pp. 525-529. ISSN 0003-889X

N

Naughton, Aideen Mary, Maguire, Sabine Ann, Mann, Mala Kanthi, Lumb, Rebecca, Tempest, Vanessa, Gracias, Shirley and Kemp, Alison Mary (2013) Emotional, behavioral, and developmental features indicative of neglect or emotional abuse in preschool children: a systematic review. JAMA Pediatrics, 167 (8). pp. 769-775. ISSN 2168-6203

O

Olver, Neil and Bruce Shepherd, F. (2013) Approximability of Robust Network Design. Mathematics of Operations Research. 561 - 572. ISSN 0364-765X

Ostaszewski, Adam (2013) Almost completeness and the Effros open mapping principle in normed groups. Topology Proceedings, 41. pp. 99-110. ISSN 0146-4124

Ostaszewski, Adam (2013) Beyond Lebesgue and Baire III: Steinhausʼ theorem and its descendants. Topology and its Applications, 160 (10). pp. 1144-1154. ISSN 0166-8641

Ostaszewski, Adam (2013) Shift-compactness in almost analytic submetrizable baire groups and spaces. Topology Proceedings, 41. pp. 123-151. ISSN 0146-4124

Ostaszewski, Adam (2013) The semi-polish theorem: one-sided vs joint continuity in groups. Topology and its Applications, 160 (10). pp. 1155-1163. ISSN 0166-8641

P

Peretz, Ron (2013) Correlation through bounded recall strategies. International Journal of Game Theory, 42 (4). pp. 867-890. ISSN 0020-7276

Peretz, Ron (2013) Learning cycle length through finite automata. Mathematics of Operations Research, 38 (3). pp. 526-534. ISSN 0364-765X (Submitted)

Pokrovskiy, Alexey (2013) Partitioning edge-coloured complete graphs into monochromatic cycles. Electronic Notes in Discrete Mathematics, 43. pp. 311-317. ISSN 1571-0653

R

Rogers, L.C.G. and Veraart, Luitgard A. M. ORCID: 0000-0003-1183-2227 (2013) Faliure and rescue in an interbank network. Management Science, 59 (4). pp. 882-898. ISSN 0025-1909

S

Sarkar, Jaydeb, Sasane, Amol and Wick, Brett D. (2013) Doubly commuting submodules of the Hardy module over polydiscs. Studia Mathematica, 217 (2). pp. 179-192. ISSN 0039-3223

Sasane, Amol (2013) Algebraic characterization of autonomy and controllability of behaviours of spatially invariant systems. Mathematical Control and Related Fields, 4 (1). pp. 115-124. ISSN 2156-8472

Sasane, Amol (2013) A generalized chordal metric in control theory making strong stabilizability a robust property. Complex Analysis and Operator Theory, 7 (4). pp. 1345-1356. ISSN 1661-8254

Sasane, Amol and Wagner, Peter (2013) Division problem for spatially periodic distributions. Journal of Mathematical Analysis and Applications, 408 (1). pp. 70-75. ISSN 0022-247X

Swanepoel, Konrad J. and Villa, Rafael (2013) Maximal equilateral sets. Discrete and Computational Geometry, 50 (2). pp. 354-373. ISSN 0179-5376

Z

Zervos, Mihail, Johnson, Timothy C. and Alazemi, Fares (2013) Buy-low and sell-high investment strategies. Mathematical Finance, 23 (3). pp. 560-578. ISSN 0960-1627

This list was generated on Wed Aug 5 01:09:11 2020 BST.